Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      Well I’ll be…….this is my 2nd go round with PTU and I feel nauseous. I first started taking it 10/03 450mg a day!! Taken off in March ’04 because of hypo symptoms, plus liver enzymes elevated. Endo switched me to Methimazole (10mg a day), no side affects but it did not make me feel as good as the PTU, so last week 5/03 I asked Endo can I go back on PTU and she gave me prescription for 150mg a day and I’m starting to feel like I want to throw-up. I noticed symptoms on Saturday (2days after taking PTU). I dont’ understand…….I took a higher dosage for 5 months with absolutely NO side-affects at all and now this!!!! Has anyone else experienced this when switching meds.

      Anonymous
        Post count: 93172

        Just a quick question. I had my RAI Friday afternoon and other than a mild sore throat, I felt fine all weekend. Today (Monday) I have had some rather severe nausea – but have not gotten sick. Could this be related to the treatment, even 3 days later?

      Viewing 2 posts - 1 through 2 (of 2 total)
      • You must be logged in to reply to this topic.